Simgesic

Diclofenac Diethylamine

Composition:

Each SIMGESIC tablet contains diclofenac potassium 50mg and paracetamol 325mg.

Description:

SIMGESIC is an antipyretic, anti-inflammatory and analgesic combination of a non-steroidal anti-inflammatory drug, diclofenac and a strong analgesic, paracetamol. This combination effectively addresses mild to moderate pain such as nerve pain, abdominal pain, pain caused due to inflammation, toothache and pain associated with ENT infections.

Diclofenac potassium is a potent NSAID with excellent analgesic properties. This drug suppresses the inflammation and its symptoms by inhibiting the leukocyte migration and the activity of the enzyme, cyclooxygenase (COX-1 and COX-2). Cyclooxygenase or the prostaglandin synthetase is the enzyme that synthesizes prostaglandins and other inflammatory mediators from arachidonic acid. These prostaglandins are associated with pain and swelling and suppressing their production, will eventually relieve the pain.

Paracetamolís analgesic activity is brought about by increasing the pain threshold. Paracetamol is also observed to interfere with the prostaglandin synthesis in the brain. During the fever, paracetamol acts on the hypothalamic heat-regulating center in the brain, which leads to increased blood flow, sweating and heat loss.

Indications:

  • Joint pain
  • Lower back pain
  • Bone fractures
  • Joint inflammation
  • Pain and swelling associated with the surgeries
  • Migraine
  • Ear-Nose-Throat infection (ENT infection)
  • Dysmenorrhea
  • Common cold and flu
  • Toothache
  • Acute musculoskeletal injury

Dosage and Administration:

As directed by the physician

Contraindication:

SIMGESIC tablets are contraindicated in patients with hypersensitivity towards diclofenac potassium and paracetamol. It is also contraindicated in patients with hepatic impairment, renal impairment, asthma and urticaria.

Adverse effects:

Adverse effects of this medicine include upset stomach, epigastric pain, diarrhea, constipation, nausea, heartburn, headache, drowsiness, abnormal blood cell counts, running nose, liver damage, and dizziness.

Precaution:

There are no sufficient and well-controlled studies when it comes to diclofenac and paracetamol administration in pregnant women and nursing mothers. Therefore, if you are pregnant or nursing, discuss with your doctor about your condition before taking this medicine.

Presentation:

SIMGESIC tablets are available in 10X2X10ís blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctorís prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the childrenís reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top